MAUDE Adverse Event Report: COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN LP JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0PDC
Medical Device Problem Codes Use of Device Problem (1670); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the device was not able to inflate the cuff completely.There was no patient injury/harm reported.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN LP JUAREZ (MMJ)
9560 jose rodriguez drive
el paso TX 79927
MDR Report Key11731590
Report Number2936999-2021-00377
Device Sequence Number4026666
Product Code JOH
UDI-Device Identifier20884522029121
UDI-Public20884522029121
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/21/2024
Device Model Number5.0PDC
Device Catalogue Number5.0PDC
Device Lot Number19J0490JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2021
Initial Report FDA Received Date04/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1